# SDR ASAA2019101753129

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 26,131 hours, 8,430 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Imbalance
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE AFTER TAKE OFF . NO LEAK SUSPECTED AFTER QRH. GROUNDED - YES. PERFORMED B737-900 FIM TASK 28-41 TASK 801 B. FOUND NO PRESENT FAULT. NO HISTORY FOR 30 DAYS. COMPARED FUEL GAGES AND FUEL STICKS WITH IN LIMITS OF EACH OTHER.
